# SDR SWIA200110284

- Difficulty date: October 4, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 19,411 hours, 26,606 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT INBOARD AND OUTBOARD ELEVATOR CABLES WORN IN TAIL AREA.  REPLACED AFT ELEVATOR CABLES IAW EMB120 MM 27-00-01.
